| Model Number |
NEEDLE, TUOHY WITH OBTURATOR |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an auto cart (minced cartilage) knee surgery it was noticed that foreign material is present in the collected cartilage material after it has been introduced into the insertion sleeve (needle, tuohy).Per complaint reporter there was no harm for patient, operator or third party.No further information received.With case (b)(4) information was provided that the same error occurred previously with no further information available, therefore this case was created.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.